# SDR COMA0860460

- Difficulty date: November 6, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 23,393 hours, 20,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 540BB FUEL PANEL CUTOUT HAS FRETTING CORROSION.  REPAIRED LT WING FUEL ACCESS PANEL CUTOUT 540BB AT WS 54.897 AS PER CRJ REO 601R-57-21-030 REV.  G FIG 6 DETAIL III.
